Open Access
2007/2008 New Generalizations of an Integral Inequality
Quốc-Anh Ngȏ, Feng Qi, Ninh Van Thu
Real Anal. Exchange 33(2): 471-474 (2007/2008).


In this short paper an integral inequality posed in the $11^{th}$ International Mathematical Competition for University Students is further generalized.


Download Citation

Quốc-Anh Ngȏ. Feng Qi. Ninh Van Thu. "New Generalizations of an Integral Inequality." Real Anal. Exchange 33 (2) 471 - 474, 2007/2008.


Published: 2007/2008
First available in Project Euclid: 18 December 2008

zbMATH: 1159.26313
MathSciNet: MR2458264

Primary: 26D15

Keywords: generalization , integral inequality , the second mean value theorem for integrals

Rights: Copyright © 2007 Michigan State University Press

Vol.33 • No. 2 • 2007/2008
Back to Top